# SDR CALA2019012100136

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 83,339 hours, 26,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N622023
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK EA 5210-01361 REV G) R1 DOOR LOWER GATE HAS CORROSION AT 2EA AREAS AS MARKED 034-019. REF NR 0035430. FOUND R1 DOOR LWR GATE OUT OF LIMITS IAW SRM 52-10-02 L =2.0, W=1.0, D=.020. REMOVED AND INSTALLED NEW LWR GATE AT R1 DOOR IAW SRM 51-40-02 PG 2 AND DWG 141N6200. SEE SUPPLEMENT NR 83286. THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON PAPER NON-ROUTINE NR 0035430, WORK ACCOMPLISHED INSPECTED. INSPECTION COMPLETED AND ACCEPTED.
